BZD's picture
BZD
  • 1
345

Can I stop Sustanon after 3 weeks?

ad

Yesterday marks 3 weeks Sustanon 250 mg every 3 days. Was feeling great first 2 weeks then i had the bright idea to take an ai thinking i needed it, i didnt. Think i Crashed my e 2 felt like shit for 4 days. Then Started getting random bursts of energy. Been up and down throughout the day. Dont know if its anxiety, hormone levels or whats. Started getting pimples on my just mainly on my nose. No prior bloods but I got bloods done today. Wont be in until next week. Its either i ditch the cycle now or i start using the sust. Pinning eod to get some kind of stabilization.

Can i ditch the cycle after 3 weeks or will i fuck myself up even more

Dripinder's picture

I got two pins in… haven’t shot up this week. Feel pretty depressed.. medically the longer esters should be working in my body rn.. even the tren should be kicking in.. mentally … though.. my pump is gone.. I don’t wanna get out of bed.. my lifts aren’t great. It’s like I’m just going through the motions .. but not even enjoying it. Really want to pin 1cc but 100% scared at this point.

Shred777's picture

If OP is legit then imo OP should get off AAS and see a doctor asap and tell the doctor the honest truth about their AAS usage and get medical help and their life together. AAS are not for OP that's for sure.

Molinin302's picture

Troll, but there was great advice given. Lol, it's what we do. You were just late to the party. Typical for a Greek lol

Shred777's picture

Rustyhooker's picture

Pct....BUT....take into consideration long esters wont clear right away. 3 weeks imo then start pct

BZD's picture

You probably want to kill me but thank you for all the info.

Rustyhooker's picture

Not kill....but hopefully you learned a bit. Folks like me seem like crotcheddy bastards but i dont want to see you making our old mistakes. Smile

Tricepatops's picture

What AI did you take and how long And dose? If you took one pill then most likely didn't crash your e2 but bloods is a great idea. Also you can quit whenever you want. But getting bloods is a great first step. Zits or pimples can be normal for a cycle for some people but others can look like a pizza and have pretty serious acne. It is your sebaceous glands producing more oil from the testosterone and you have to keep them from getting plugged up and bacteria on them. Use benzoyl peroxide and salicylic acid. The BP will fight against bacteria and the SA will help your skin turn over new cells to keep skin from clogging.

BZD's picture

I took .5 adex twice over 6 days and my dick went limp. Was exhausted as hell every afternoon for like 3-4 days than it started to fade away. And i just thought it was odd i was only getting pimples all over my nose.... no where else.

Tricepatops's picture

Could just be where you have alot more oil from those glands. Never heard of any disease or drug related problems that make zits only appear on the nose.
Maybe you did crash your E2 and didn't need an AI at all some people don't need them while on test where others do. Get bloods is the best thing to do. That will tell you where you are at and if you do try a cycle again get bloods before and during cycle and after PCT.

Greg's picture

yes, Learn about PCT and keep studying, you're not ready for a cycle yet.

BZD's picture

Yeah i know im not ready. That was my other question. Should i pct or not. Is it worth a pct after 3 weeks. I have nolva on hand. Would get some clomid too

Molinin302's picture

Probably could use a nice face wash or astringent, they still make that "Sea breeze" stuff?

BZD's picture

Look i was expecting the acne. Possibly on my shoulders and back. But why is it just on my nose. Like i got 4 pimples on just my nose. Whole nose is red. Bullshit. & that makes me if its some rare case

Tricepatops's picture

Testosterone increases oil in the sebaceous glands and can even make them bigger. So your producing more oil and pores are getting clogged or bacteria is on them. If you look at my post above it tells you how to keep them at Bay. But if your prone to them then it is just genetics and the way your skin is.

Rustyhooker's picture

^^^^^boom

Molinin302's picture

Wash your fucking nose. Look, I'm one of the nice guys on here. You've been on sust for a few weeks, there's some short esters taking action for sure. The longer esters, and there's a very long ester in there haven't event started yet. How's the heartbeat? Blood pressure? Morning erections? Headaches? Seminal fluid decrease?
Rinse your nose off dude.

BZD's picture

I do wash my nose lol. I get some headaches. And my morning wood is less than satisfactory. I think im still recovering from taking that ai though. My cock was all good until i took that shit. Actually everything was good until i took that. Threw me off .

Molinin302's picture

Ok... red face, headaches, penis acting funny. See? My questions and comments may seem off, but it was the only way to get you to answer honestly. Your testosterone is high, these sides are to be expected. Don't crash your estrogen or you're going to be really pissed off. Sounds like (and more info would help) like blood pressure issues. Is your diet clean? Any tobacco products? OTC meds or pre-workout drinks? If you're on sust you really don't need that garbage, you leveled up. And last but not least... any alcohol? Not getting fall down drunk on the weekends, but a couple here and there are Ok? You're on hormones now, can't do that. At all. Unless you want or are Ok with nasty side effects. Honesty is everything here buddy, best wishes to you. But we can't help unless you put it all on the table. And rinse off that beak.

BZD's picture

Yeah all the cock problems was after taking the ai and crashing last weekend. But its slowly seeming to get better... but then the nose pimples popped up like 1 every morning as my cock got better. I drink a lot but cut back this last 3 weeks.. but definitely havent gave it up 100% and yes i use pre workout . I have a diet plan but but id i was honest with myself about what i eat on the side id give it a C -

Molinin302's picture

Ok, cool my guy. Lose all alcohol. Lose the pre-workout drinks. Definitely stop the AI. I'm pretty sure that's where the problem is. Look, only bloodwork will tell, but you have to keep in mind, youre taking drugs, real drugs. Half a bottle of dianabol will make you sick, but half a bottle of Tylenol? Death sentence. You have to accept some personal responsibility, but enough lecture. These are normal sides. You're fine. Clean up your lifestyle and diet, you'll be ok. And wash that that schnozz. Greasy beak mofo.
(Seriously though, get bloodwork done to see where you stand, we recommend pre, during, and post for the newer guys here, it's a marathon not a sprint bud)

BZD's picture

I appreciate the info. I was looking at any testosterones like ehhh. Its not even actual gear, its just testosterone. Had absolutely no respect but i see now.

Molinin302's picture

Playing with your hormones is serious business, you'll be ok bud. Do a little more research.

BZD's picture

Suggested full pct protocol?

Molinin302's picture

I'm not that guy, I can tell you what to look out for, toxicity, read your bloods, but I'm not an advice guy. I can say your dosage usnt extreme, I think you have normal sides from exogenous testosterone... keep the test, drop the AI, get bloodwork done. Labwork will be your friend. No idea what lab your using (fuck me if it's one I use) but just imagine if if your bloodwork comes back fine and you just needed to wash your nose. Stranger things have happened bud...

BZD's picture

Alright I am going to wait for the bloods to come back and move from there. One more question though, can you take a full pct, even if you dont really need and not see any negative effects like i saw with taking an ai i didnt really need?

Molinin302's picture

I'm not a PCT guy, my testosterone crashed years back after a reaction to medication I was on. I'm TRT. I can tell you though, there is no guarantee with PCT, when a person makes a decision to use these drugs it can be life changing, that's why it's so strongly urged on here to wait and make proper decisions. The "golden era" bodybuilders didn't do PCT, but they only used the drugs for competition. Now these days you see guys that don't compete, aren't physique models, making zero money from their efforts but run tren year round. Vanity I guess? Just be sure you're doing what you're doing for the right reasons bud, don't fuck yourself up. Best wishes buddy.